# SDR ZZDA3318597

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, FOUND MAINTENANCE ENTRY FLOOR PATH LIGHTING INOPERABLE LAST 10 ROWS AND R2 DOOR LOWER EXIT LIGHT FOUND INOPERABLE.  MAINTENANCE TROUBLESHOT E-PATH LIGHT BY INSPECTING BATTERY PACKS, FOUND NO FAULTS.  FOUND MOISTURE IN FLOOR TRACK LIGHTING STRIPS, REMOVED AND CLEANED THE TRACK.  RE-INSTALLED AND OPS CHECKED THE SYSTEM GOOD.  (X)
